# SDR USAA2010011590111

- Difficulty date: December 6, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654688269
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON FUSELAGE SKIN PANEL AT BS 1138, S12L.  REPAIRED FUSELAGE SKIN PANEL AT BS 1138, S12L IAW EA NR 132812.
